# SDR AWXA0000244

- Difficulty date: April 11, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 24,333 hours, 10,963 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 4W5197
- Part serial: 317
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE VIBRATION WAS 5.3 ON T/O.  PERFORMED FAN TRIM BALANCE IAW CARD F5M71303 AND GROUND CARD F5M71306.  VIBRATION LEVELS LESS THAN 1 UNIT.  CURRENT HISTORY:  A/C HAD VIBRATION 2.6-2.9 MILS ON 14 MAR 00 WITHIN LIMITS.  RECOMMENDATION:  MONITOR.
